# SDR ASOA2015110213993

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 28,062 hours, 19,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE EXIT SIGN BELOW FLASHLIGHT HAD ONE BULB BURNED OUT.  R & R THE BULB IAW 33-51-05.  OPS CHECKED GOOD.
